# SDR SWAA2018012219214

- Difficulty date: December 22, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS 663+2, BETWEEN LBL 32 TO LBL 34.  R&R WEB IAW EA.
